# SDR SWAA2014072230183

- Difficulty date: June 9, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 35,391 hours, 24,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5910158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAM CORRODED AT LOWER SECTION BETWEEN BS 954 TO 963.  REPAIRED JAM IAW SRM & DWG.
